| Catalog Number |
305763 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date : unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Medical device manufacture date : unknown.
Event or Problem Description
It was reported that 1 bd eclipse¿ needle broke off.The following information was provided by the initial reporter : the customer stated that the needle broke during use.Date reported : 10/27/2021.Sample received : no.
Event or Problem Description
It was reported that 1 bd eclipse¿ needle broke off.The following information was provided by the initial reporter : the customer stated that the needle broke during use.Date reported : (b)(6) 2021; sample received : no.
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.H3 other text : see h10.